Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homomorphisms of lattices of continuous functions


Authors: R. Mena and B. Roth
Journal: Proc. Amer. Math. Soc. 71 (1978), 11-12
MSC: Primary 46E15
DOI: https://doi.org/10.1090/S0002-9939-1978-0487414-7
MathSciNet review: 0487414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for Y a compact Hausdorff space, every lattice homomorphism from $ C(Y)$ to $ C(X)$ which takes each constant function on Y to the same function on X is linear.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E15

Retrieve articles in all journals with MSC: 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0487414-7
Article copyright: © Copyright 1978 American Mathematical Society